# SDR SWAA2021012542498

- Difficulty date: January 15, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT MIDDLE AFT EXIT LIGHT ASSEMBLY HAS TWO INOPERATIVE LAMPS.  RELAMPED RIGHT OVERWING EMERGENCY EXIT MIDDLE AFT EXIT LIGHT AND PERFORMED GOOD OPERATIONAL TEST OF RIGHT OVERWING EMERGENCY EXIT MIDDLE AFT EXIT LIGHT, AS PER AMM 33-51-01-960-801 STEP 16.4(C).(2)(4).  59132U 16JAN21.
